I am on Levora birth control. I switched to it 2 months ago from Lutera and did not have any sex for my first 2 weeks on the new pill. Since then I have had sex regularly without a condom and my bf occasionally finishes inside me. I had a regular withdrawal bleed on my first pack, but it was light so I took a hpt at the end of the week for peace of mind and it was negative. I am now 2 days away from my withdrawal bleed on the second pack and paranoid about pregnancy. I had lots of side effects during month one, but had none this month until a couple of days ago. I have had mild nausea, a strange taste in my mouth, mild breast tenderness, and felt more tired than usual. I take the pill every day at the exact same time, start each pack on time, and have taken no other medications. I'm so paranoid that I took a hpt this morning, but I know it's too early to trust the negative. How worried should I be? My bf and I have decided to use condoms with the pill from now on, but I'm hoping it's not already too late to make that decision...
Sounds to me like you are freaking yourself out about this! Our minds are very powerful and if we believe something strongly in our mind, our body will begin to show symptoms too! You are taking your pills correctly so you have a less than one percent chance of becoming pregnant. You are looking for signs and symptoms so you are finding them in every little twinge that you would normally not be concerned with. Stop doing this to yourself! You may be experiencing some side effects of this new pill. They should subside in time. Lighter periods are normal with the Pill. It is one of the ways that they work! The first way is to stop ovulation. If no egg cell is released, no baby can occur no matter how much exposure to sperm you have! Another way they work is to decrease the uterine (womb) lining. This makes the uterus less hospitable for a pregnancy and it also makes for lighter periods. Birth control pills also thicken cervical mucus making it hard for sperm to "swim" around. Stop worrying! You are not pregnant!
Thank you so much for the comforting responses! I'm a very paranoid person and I'm sure that most of the things I'm noticing really are just in my mind. I'm new to this, so it makes me feel better to hear from people who know much more about it than I do. I will try to relax and just wait for my period next week. Thank you again!
- Levora Information for Consumers
- Levora Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levora (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jul 2013 • 2 answers
Posted 25 Jul 2013 • 1 answer
Posted 18 Jan 2016 • 0 answers
Levora question. I missed taking my Sunday pill and then forgot to take my Monday on time as well. I
Posted 20 Jan 2016 • 0 answers
Posted 4 Jul 2016 • 0 answers